# SDR ASOA2013020502954

- Difficulty date: January 15, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,421 hours, 29,120 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB ASSY CRACKED AT WS 53.60 APPROX 1" LONG.  REPAIRED IAW REO 601R-57-51-046.
